Is it possible for the penis to shrink?
I'm 45 and have had ED since about 1999. I have a neurogenic bladder, a peripheral neuropathy, currently a prostate to rectal fistula and have a suprapubic catheter now.
A urologist put me on California Tri-mix to treat the ED and allow for erections.
For over a year now, I have not been able to use this substance injected to the penis for erections due to the fistula.
Over the last few years it seems that my penis has shrunk. What can I do to maintain size or maybe even reverse it.
I have heard that natural erections are needed for good penile health. Should I still use the tri-mix to obtain erections eventhough I realy have no need for erections at this time. Would doing this maintain or reverse the penis size?
I'm also on Propranolol and Ramipril for hypertension.
Your insight is greatly appreciated.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.